Side affects from being off the birth control pill

by KT

I've read lots about progesterone therapy on your website and have been recieving many emails about different situations with progesterone. I'll try to keep my story short.

I'm 22, I've been off the birth control pill for 10 months and have not had an actual period since (slight spotting once or twice). I was on the pill for 4 years. In the past 4 months I've gotten horrible acne, gained weight in my mid section and feel constantly bloated no matter how much water I drink or how much I work out. Also excessive body hair and never ending sweet tooth! I'm determined to get healthy and to the bottom of this the natural way. I went to the doctor a month ago and he says it sounds like I have PCOS. I am going for blood work and an ultra sound within the next few months. He put me on antibiotics for my skin, I hate having to take prescriptions but it was so bad he was affraid of scaring. I've started taking Vit D, Zinc, Vit B, Flax and omega 3 oils a couple weeks ago. I've read the things you've written about these few supplements. I tried ordering NATPRO and you were out of stock so I ordered from Renaissance Natural Progesterone cream. Hopefully this cream is safe and effective. I'm desperate at this point! I'd love to hear your opinion and any other suggestions you may have. Once I receive this cream do you think I should use it everyday until I get a period?

Comments for Side affects from being off the birth control pill

Click here to add your own comments

Sep 15, 2010
Great skin care line
by: Suzanna

You should try Skin Organics by Ann Webb out of Austin, TX. www.skinorganicsaw.com
She has a Be Acne Free line that is the best. No harsh products, paraben free, etc. I've been using the line since April. Between Natpro and Skin Organics, my skin looks beautiful.

Sep 16, 2010
Side affects from being off the birth control pill
by: Wray

Hi KT I'm sorry we were out of stock, we try to keep up with demand, but sometimes miscalculate. The cream is made each month to ensure it's fresh. I've looked at the ingredients in the cream you bought and all are fine, although it does contain fragrance, but doesn't say what. It contains 25mg progesterone per gram of cream, whereas the Natpro contains 33.3mg. If you want to use the amount I recommend, 100-200mg/day, you will have to increase the amount of cream you use. It could be you have PCO, although the pill upsets the system badly too. Please see this web page on Contraceptives. All contraceptives, except for the copper T IUD, stop all ovarian function, but when stopping them the ovaries can start working again. Initially they make oestrogen and testosterone, hence your bad symptoms. It can be weeks if not months before ovulation begins again and progesterone is made. Oestrogen is causing the water retention, bloating and cravings. The testosterone is causing the acne and body hair. Whether you have PCO or not your ovaries are struggling at the moment, so please read our page on PCOS. I'm pleased you are taking the supps you mention, they are essential. But you'll see on the PCO page there are more you need too. Please try to increase your protein intake, this is the only safe way to prevent cravings. The PCO page gives info on food to eat too. It also gives advice on when to use the cream. Take care Wray

Oct 06, 2010
Great skin care line
by: Wray

Hi Suzanna Thanks for the link, so pleased your skin is being helped. You might be interested to see here, here and here. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...